# SDR DALA2023092507857

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INSIDE UPPER STA Y=1076 AT AFT BULKHEAD DOOR. SUMMARY OF NRC 00093: WEB INSIDE UPPER STA Y=1076 AT AFT BULKHEAD DOOR WAS FABRICATED AND REPLACED PER DRAWING 9929480-49 REV BW, B717-200 SRM 51-41-02-0G, AND 51-41-05-0G PAR 8. (LP #2982829)
